Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 638409, 6 pages
http://dx.doi.org/10.1155/2014/638409
Research Article

Analytical Approximate Expression for Cocurrent Imbibition during Immiscible Two-Phase Flow through Porous Media

Applied Mathematics and Humanities Department, S. V. National Institute of Technology, Surat 395007, India

Received 19 July 2013; Revised 4 December 2013; Accepted 12 December 2013; Published 29 January 2014

Academic Editor: Chaudry M. Khalique

Copyright © 2014 Saroj R. Yadav and Manoj N. Mehta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Saroj R. Yadav and Manoj N. Mehta, “Analytical Approximate Expression for Cocurrent Imbibition during Immiscible Two-Phase Flow through Porous Media,” Mathematical Problems in Engineering, vol. 2014, Article ID 638409, 6 pages, 2014. https://doi.org/10.1155/2014/638409.